# SDR DALA2018110706534

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 60,618 hours, 21,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 0814773) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / INTERIOR. RE-INSTALLED EMER LIGHT LENS DOOR 1R.
